# SDR CA001229014

- Difficulty date: December 7, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL604
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: O-Ring
- Part number: 6078T55P13
- Condition: Leaking
- Location: Fuel Control
- Component: Fuel Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL WAS FOUND POOLED IN LEFT HAND ENGINE COWLING DURING POST FLIGHT INSPECTION. ENGINE RUN CARRIED OUT FOR LEAK CHECK PURPOSES AND FOUND FUEL STREAMING FROM MFC. MFC REPLACED AND AIRCRAFT RETURNED TO SERVICE. 2001-01-03TC:  MANUFACTURE OF AIRCRAFT AND ENGINE HAS DISCUSSED SDR WITH TC.FAA AD PENDING, AND AIRWORTHINESS LIMITATION SECTION BEING REVISED IN TYPE CERTIFICATE.  THIS OCCURRENCE IS ASSOCIATED WITH SDR 20010102009 AND 20010102010.
